# SDR SWAA2023072481066

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 25,164 hours, 12,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT OVER WING EMERGENCY LIGHT IS INOP<[01] RELAMPED THE RIGHT HAND AFT OVER WING EMERGENCY LIGHT REF AMM 33-51-04
